# SDR 05FDEA02088

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 53,278 hours, 34,223 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: 65284498
- Condition: Worn
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR AFT AIRSTAIR LIGHT ILLUMINATED WHEN  AIRBORNE AFTER SECOND PACK WAS TURNED ON.  INSPECTED AFT AIRSTAIR "UP LOCK" SWITCH AND  STRIKER PLATE.FOUND STRIKER PLATE HAS A HOLE WORN  THROUGH IT.APPLIED AERODYNAMIC TAPE TO AREA.
